# SDR IPXA2020031653166

- Difficulty date: February 7, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0689439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON ANGLE(P/N:65B06894-39)ON AFT CGO FLOOR STRUCTURE,STA 1819 RBL 48.REPLACE NEW PART I.A.W. 747-400SF SRM 51-40-02-0G REV 47.00.
